| Model Number |
V+PRO, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of it providing low fio2 (fraction of inspired oxygen) readings was confirmed.Ventec replaced the oa2 board to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined the cause of the reported issue to be the oa2 board.
Event or Problem Description
It was reported that the device needed service.During the device's evaluation, ventec observed that it was providing low fio2 (fraction of inspired oxygen) readings.There were no reports of patient involvement associated with the reported issue.